Chronic Headache, can it cause more hairloss? any recommendation? probably cause minoxidil

F.Coronilla

Established Member
My Regimen
Reaction score
18
Hello
Well i live with headache, its like part of my life since a long time, sometimes can handle, sometimes not,
i went to the doctor and do a bunch of test and nothing appear,
Think it could be cause for minoxidil use, not sure, the thing its link this constant headache, make my scalp very tight i can feel it,
Tend to massage the scalp but not any noticeable improvement, but this tight scalp could possibly cause my hair to be spiky, and i don't think its healthy,
and if it caused by minoxidil i am not thinking in drop it, even since my gains are minimal, i don't wanna risk to get worse

I already drink a lot of water, no problem sleeping,
Don't wanna be taking like 10 ibuprofen daily, since i hear that can cause hair loss and its not healthy,
Paracetamol and Aspirin not so effective
CBD Oil Not so effective.
Have try all supplements that could possibly help, not effective.
Sport does help but i cant always be doing sport

I am starting to use medical weed to see if improvement, but still low dose and no good result, i will be raising the dose and see if i get any improvement,


So anyone can help me?
Any experience?
Recommendations?

All information much appreciated

Thanks to all
Best regards
 

Here For the Lulz

Established Member
My Regimen
Reaction score
106
There is no known correlation between headaches and hair loss. How long have you been using minoxidil? It’s pretty common for some to experience headaches early on, but usually that goes away in a couple of weeks. If they persist and you don’t want to discontinue it becomes a question of whether or not you think tolerating headaches is a fair price to pay to keep your hairs cosmetic appearance
 

F.Coronilla

Established Member
My Regimen
Reaction score
18
Hello,
Thanks for the reply, Well i been like 7 years with minoxidil, and Headache come ago like at the same time,
well i will like to use minoxidil with no headache, also i think headache dont help my hair since it cause me stress, etc,
so i am really lost looking for other options
 

mickey1969

New Member
My Regimen
Reaction score
0
Just a thought here, but you may want to consult with a neurologist if possible. I have trigeminal neuralgia which is nerve damage to the trigeminal nerve in the face. It's the most painful condition known to man. Similar nerve issues have been known to cause persistent occipital headaches as well. If you can get a referral to a neuro, I would do it.

Also, although there have really been no relationship studies I am aware of, many many people with TN (myself included) report hair loss at the time the condition started for them. I'm 51 and my hair loss literally started exactly when I started getting the first symptoms of TN. I'm not saying there is a correlation because who knows ... but I do know that in the forums I belong to, many people report similar symptoms. There are a lot of odd symptoms that go along with nerve damage.

Good luck ... hope you can find relief soon. No one understands chronic pain (especially nerve pain) unless they are forced to deal with it themselves.
 

F.Coronilla

Established Member
My Regimen
Reaction score
18
Hello Mickey thanks for your reply, yes i have go to a few neurologist, making all scan and rediography etc, will defitnily ask them about that,
thanks
 

Here For the Lulz

Established Member
My Regimen
Reaction score
106
Hello,
Thanks for the reply, Well i been like 7 years with minoxidil, and Headache come ago like at the same time,
well i will like to use minoxidil with no headache, also i think headache dont help my hair since it cause me stress, etc,
so i am really lost looking for other options
Definitely get what you mean. That’s more than enough time to support correlating the two. Generally speaking, the majority of common side effects for a giving medication where off in the first 30 days. From what you’ve written, it sounds as though minoxidil is making your situation worse. Even without a viable alternative, it’s probably a good idea to drop the minoxidil as its effects aren’t enough to justify continuing it.
 

F.Coronilla

Established Member
My Regimen
Reaction score
18
yes i already dropit, and seen improvement right away, will give a few week and put myself in more stressfull situations and see what happened
 
Top